Please use this identifier to cite or link to this item:
|Title:||Affine simplices in Oka manifolds|
|Citation:||Documenta Mathematica, 2009; 14(1):691-697|
|Publisher:||Deutsche Mathematiker Vereinigung|
|Abstract:||We show that the homotopy type of a complex manifold X satisfying the Oka property is captured by holomorphic maps from the affine spaces Cn, n ≥ 0, into X. Among such X are all complex Lie groups and their homogeneous spaces. We present generalisations of this result, one of which states that the homotopy type of the space of continuous maps from any smooth manifold to X is given by a simplicial set whose simplices are holomorphic maps into X.|
|Appears in Collections:||Aurora harvest 5|
Mathematical Sciences publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.